# SDR DALA2018062304164

- Difficulty date: June 23, 2018
- Submitted: June 23, 2018
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 79,484 hours, 61,275 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1L DOOR SLIDE GIRT BAR LANYARD BROKEN. REPLACED 1L DOOR LANYARD.
